# SDR IPXA2024040145516

- Difficulty date: March 30, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- Aircraft time: 69,450 hours, 23,386 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

**EMERGENCY DECLARED**ON APPROACH WHEN FLAPS 20 SELECTED Â€Œ TE FLAP DISAGREEÂ€? AOM PROCEDURE COMPLETED PERFORM FIM TASK 27-51 FAULT TREE 809.FAULT TE ON FSEU. FIM FAULT TREE , REPLACE  FSEU . REPLACED FSEU REF 27-51-01-024-001, 27-51-01-404-130, OPS CK NML NO FAULTS. OK FOR SERVICE
